Universidad Complutense de Madrid
E-Prints Complutense

Homorphisms on function algebras

Impacto

Downloads

Downloads per month over past year

Garrido, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1994) Homorphisms on function algebras. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 46 (4). pp. 734-745. ISSN 0008-414X

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://cms.math.ca/cjm/v46/


URLURL Type
http://cms.math.ca/Organisation


Abstract

Let A be an algebra of continuous real functions on a topological space X. We study when every nonzero algebra homomorphism phi:A --> R is given by evaluation at some point of X. In the case that A is the algebra of rational functions (or real-analytic functions, or C(m)-functions) on a Banach space, we provide a positive answer for a wide class of spaces, including separable spaces and super-reflexive spaces (with nonmeasurable cardinal).


Item Type:Article
Uncontrolled Keywords:Algebra of continuous real functions; separable spaces; super-reflexive spaces
Subjects:Sciences > Mathematics > Topology
ID Code:15532
Deposited On:08 Jun 2012 09:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page